# SDR CALA2022010300002

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 96,463 hours, 17,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR DOUBLER WAS FOUND ON THE AFT CARGO DOOR AT AF T LWR CORNER, EXISTING REPAIR DOUBLER APPROX. 0.100" THICK. - OR IGINATED BY EMP V902619 ON HAECO NR 9470121, RAISED FROM EA 5100 -02345 REV E OP10. PERFORMED BY EMP V905787, AFT CARGO DOOR LOWER AFT CORNER SKIN R EPAIRED AS PER ECRA 5237-01017 REV -. IT IS A PERMANENT REPAIR. RII BY TA676, V902603.
